# SDR Z1R2003F00003

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 7615009143041
- Part serial: A35800083
- Condition: Broken
- Location: M/R Tip Cap
- Part time: 903 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLACK BLADE (COLOR CODED) TIP CAP SCREWS M/R LEADING EDGE AND BOTTOM ROW.  NR 1 SCREW BROKEN.  CORROSION AROUND SHANK OF SCREWS (ALL) SCREW HAD BEENN WORKING WITH BREAK ABOUT 90 PERCENT THROUGH THE SCREW WITH THE LAST 10 PERCENT BREAKING WHEN SCREW REMOVED.  FIRST FIVE SCREWS FROM LEADING EDGE TOP AND BOTTOM, INSTALLATION TORQUE IS (BOOK) 100 IN/LBS BREAKAWAY TORQUE TO REMOVE THESE SCREWS WAS RANGING FROM 130-170 IN/LBS. (LARGE SCREW) LAST FOUR, SMALL SCREWS, TOP AND BOTTOM (8) INSTALL TORQUE 30 IN/LBS, REMOVE BREAKAWAY TORQUE 30-50 IN/LBS.(K)
